Recently I OD'd on Tylenol 3 w/ codeine and just g...

Home > Groups > Seroquel > Recently I OD'd on Tylenol 3 w/ codeine and just g...
  • Recently I OD'd on Tylenol 3 w/ codeine and just got out of treatment.
    Once in treatment they took me off klonopin and started me on seroquel, vistiril, trazadone and more seroquel and cymbalta.
    After on all these meds I started having this weird smelling discharge that smelled like a box of hair color! Ammonia! So weird. I'm wondering if anyone else has experienced this and how you got rid of it, or if you know.

    I also haven't been getting complaints in the sex department, as the smell only happens when I have discharge and it excretes on my panties.

    Thanks!

    Question created 1 month 4 weeks ago

Answers

  • I too had taken Cymbalta, went up to 60mg. and also experienced a strange smell. I could never put my finger on it. I ended up taking down my window coverings and washed them thinking it was something to do with the odor. To no avail. I don't remember having this issue until about 2 yrs of taking it. I asked my Dr. to take me off of it because I just didn't feel like my depression was any better after 4yrs. Once I got down to 10mg I stopped taking it. I don't have the smells anymore. However, I am still extremely depressed and my anxiety has increased 10 fold! My klonopin isn't working for it anymore either. At times I just wish I were dead.

    0 likes -

    asked 2 weeks 2 days ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

1 like